Family Matters Conference

Loading Map....

Date/Time
Date(s) - September 29, 2017 - September 30, 2017
7:00 pm - 5:30 pm

Location
Church in the Valley

Categories No Categories


Laura-Lynn Tyler Thompson, Pastor Darin Latham, Judi the Manners Lady, Russell & Gerrie Chadwick, John Maxwell YouthMax team of Siam Chen and Ali Feizi and other guest speakers, ministry team and live band

Family Matters main conference
Fri. Sept. 29 and Sat. Sept. 30.

to educate, inspire, bless and promote the family unit!
“Assemble the people, the men and the women and children and the stranger (resident alien, foreigner) within your cities, so that they may hear and learn and fear the LORD your God [with awe-filled reverence and profound respect]…. “Their children, who have not known, will hear and learn to fear [and worship] the LORD your God…” (Deuteronomy 31:12-13. Amplified bible)

Date / Times: Friday, September 29, 2017. 7:00 – 9:30 pm; Doors at 6:00 pm.
and Saturday, September 30, 2017. 9:30 am – 5:30 pm

Event location: Church in the Valley,  23589 Old Yale Rd, Langley, BC.
Costs: Registration to open soon
FAMILY MATTERS Conference
3 keynote sessions / 3 breakout sessions with adult tracks in each session addressing current issues that are affecting our families today in BC and Canada!

Plus! Simultaneous running Youth tracks and workshops with the John Maxwell YouthMax Plus team featuring Youth Ambassador Nick Vujicic via video and Maxwell trainers on-site!

And!! Educational, inspiring and fun Children’s tracks & workshop sessions with Judi the Manners Lady

With!! Q & A session, live band and Sat. close out prayer and ministry time for the family

Registration to open soon! Please come back to sign up early for an early bird discounted price!

Schedule (subject to changes)

Friday, Sept.29  
(Youth and Children’s tracks run simultaneously with main conference tracks)

7 – 7:20 pm – Live Music –worship team, Dennis Mayer Jr. / host Laura-Lynn Tyler Thompson

7:00 – 8:15 pm:  Children Track – Ages 5 – 11 – Go to The Manners Club led by Judi The Manners Lady.  Session #1:  “Kind Attitude Key”  

7:20 – 8:15 pm:

Adult Keynote Session #1 (55 min.) Steve Geyer  (to be confirmed) or Dr. David Jamieson of Church in the Valley  

Youth Track Session #1 – YouthMax Plus featuring the John Maxwell team Youth Ambassador on video Nick Vujicic with John Maxwell trainers Siam Chen and Ali Feizi live facilitating each session.  Lesson 1:  Three Important Letters – Y.O.U. » Leadership Lesson: Positive Self Image

8:15 – 8:35 pm – Guest slot (20 min) with Judi Vankevich – The Manners Lady
Judi and kids will do a “mini performance” Three Kindness Keys for Happy Families”
8:40– 9:30 pm: (50 min) Breakout Session #1

Adults:

  1. Men: Pastors Russell Chadwick / Gerrie Chadwick from S. Africa (workshop on Steve Geyer’s lesson)
  2. Women: Laura-Lynn Tyler Thompson – “Powerful Women committed to Family”
    3, Grandparents: Pastor Albert Zehr – “Generational Inheritance”
  3. Children Track: Manners Club Session 2: “Kind Words Key”
  4. Youth Track Session #2 – YouthMax Plusfeaturing the John Maxwell team
    Your True Strength » Leadership Lesson: Identity and Knowing Your Strengths 

Saturday, Sept. 30th
Note that the conference will be a part of the two morning service events since Church in the Valley worships on Saturday mornings, not Sundays.

9:00 am: Conference delegates check in
9:30 – 10:40 am:  Breakout / Keynote sessions #2 – Adult, Youth, Children learning groups / Church Sunday school hour

Adult breakout session #2 – main auditorium with keynote speaker Darin Latham – lead pastor of Broadway Church.  “Abortion And Euthanasia – the sanctity of life”.  Dealing with the beginning and the end of life issues.

Youth Track session #3 – YouthMax Plus:
Lesson 3 The Kind Connection » Leadership Lesson:  Helping & Adding Value to Others

Kidszone learning / Children’s track session #3 “Kind Action Key part 1

10:40 – 11:00 am – break (20 min)

11:00 am – Keynote session #2 / Church worship service
with Laura-Lynn Tyler Thompson.  “Building strong families in today’s changing society” (addressing issues such as marriage, re-marriage, divorce).  Worship team with songs. Plus, Dennis Mayer Jr.

Kidszone Church / Children’s track session #4 “Kind Action Key part 2” with Judi the Manners Lady and Pastor Walter

12:30 pm- 1:45 pm:  Lunch break (catered hot in-house; included with registration price. 1 hr. 15 min)

1:45 – 3:00 pm: Breakout Session #3 (1 hr. and 15 min)

  1.  1.  Men – Russell Chadwick / Wes ChadwickWomen – Gerrie Chadwick / Glenda Dube
  2. Grandparents  –  Judi Vankevich the Manners Lady – “10 great tips to pass on your faith and values to your kids and grandkids”
  3. Youth Track Session #4: Siam Chen / Ali Feizi – YouthMax Plus
    Lesson 4: Failure Is Important to Success » Leadership Lesson:  Overcoming Failure
  4. Children track:  Pastor Walter of Church in the Valley

3:00 – 3:15 pm – change class time / Coffee break (15 min)

  3:15 – 4:30 pm: Keynote

http://worshipvancouver.com/html/events.php

Leave a Reply

Your email address will not be published. Required fields are marked *

CAPTCHA security question: *